# SDR SWAA2022031837767

- Difficulty date: September 9, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 221BF HAS BROKEN TAB / DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 221BF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-50D ITEM 50. 7066U 9/10/19.
